CSpace  > 计算数学与科学工程计算研究所
On preconditioned iteration methods for complex linear systems
Bai, Zhong-Zhi
2015-08-01
Source PublicationJOURNAL OF ENGINEERING MATHEMATICS
ISSN0022-0833
Volume93Issue:1Pages:41-60
AbstractA complex system of linear equations arises in many important applications. We further explore algebraic and convergence properties and present analytical and numerical comparisons among several available iteration methods such as C-to-R and PMHSS for solving such a class of linear systems. Theoretical analyses and computational results show that reformulating a complex linear system into an equivalent real form is a feasible and effective approach, for which we can construct, analyze, and implement accurate, efficient, and robust preconditioned iteration methods.
KeywordComplex symmetric linear system Convergence theory PMHSS iteration Preconditioning Real reformulation Spectral properties
DOI10.1007/s10665-013-9670-5
Language英语
Funding ProjectChinese Academy of Sciences ; National Basic Research Program[2011CB309703] ; National Natural Science Foundation[91118001] ; National Natural Science Foundation for Creative Research Groups, P. R. China[11021101] ; National Natural Science Foundation for Creative Research Groups, P. R. China[11321061]
WOS Research AreaEngineering ; Mathematics
WOS SubjectEngineering, Multidisciplinary ; Mathematics, Interdisciplinary Applications
WOS IDWOS:000360084200004
PublisherSPRINGER
Citation statistics
Cited Times:38[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/20673
Collection计算数学与科学工程计算研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci Engn Comp, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Bai, Zhong-Zhi. On preconditioned iteration methods for complex linear systems[J]. JOURNAL OF ENGINEERING MATHEMATICS,2015,93(1):41-60.
APA Bai, Zhong-Zhi.(2015).On preconditioned iteration methods for complex linear systems.JOURNAL OF ENGINEERING MATHEMATICS,93(1),41-60.
MLA Bai, Zhong-Zhi."On preconditioned iteration methods for complex linear systems".JOURNAL OF ENGINEERING MATHEMATICS 93.1(2015):41-60.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bai, Zhong-Zhi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bai, Zhong-Zhi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bai, Zhong-Zhi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.